Boots Ibuprofen Caplets Reviews
Product Type: Boots in Health Therapies / Treatments
Description:Manufacturer: Boots / Type: Menstrual Pain Relief
Newest Review: ... use, precautions, dosage, ingredients and storage instructions. The use states "Boots Ibuprofen Caplets for relief of ... more
Customer Boots Ibuprofen Caplets Reviews (17)
by - written on 10/11/10 (Very useful, 36 readings)
As my previous reviews the main things I need painkillers for are headaches and stomach pains at that time of the month. For my headaches I like to use Ibuprofen for pain relief. I am not sure why but these seem to work better for me than paracetomal.While I was in town a headache attacked so as I was waiting to get little ones photos taken I popped across and brought a packet in boots.For £3.99 I decided to buy the stronger tablets which contain 16 with 400mg in them. I usually would not pay this amount for Headache tablets I like to use the shop branded cheap type but as I was desperate and needed quick relief I gave them a go. You can also get the 200mg ones but I'm . Read the complete review
by - written on 10/11/10 (Very useful, 43 readings)
I personally have always been a paracetoml girl and while I realise that sounds slightly daft what I mean is that if I have ever needed a painkiller I have always used paractemol until I was suffering with a serve toothache and the emergency dentist suggested that I use ibuprofen. The boots ibuprofen that I purchased comes in a sliver box with 16 caplets and they are 200mg. The box claims that they "Are easy to swallow, relieves pain, inflammation and fever" and as I had an abscess under my tooth I needed them to be all that they claimed! It also says that they can be used to treat rheumatic and muscular pain, migraine, period pain ... Read the complete review
by - written on 09/11/10 (Very useful, 67 readings)
I have recently been suffering from a cold with all the horrible associated symptoms. To help myself feel better to enable me to carry on with my life, I bought a packet of Boots Ibuprofen caplets. I could have opted for a more expensive branded pack, but decided that there was no difference between Boots own brand at £1.29 for 16 caplets, and the expensive brand other than the price tag! Ibuprofen is usually sold in 200 mg or 400 mg strength tablets. It is a widely used pain killer that also helps to reduce inflammation. It works by reducing the effect of the chemicals that the body produces in response to a high temperature or inflammation. It is an ... Read the complete review
by - written on 07/11/10 (Very useful, 10 readings)
I had the boots inbuprofen caplets the other week again as I got a bad headache that I could not shift. I suffered with it for one day and when it came back the next one I went and picked up the caplets. I don't like to take this kind of stuff unless I need it a lot. In this case I couldn't shift it at all and the boots ibuprofen were there for me. I got the 200mg ibuprofen caplets and got a pack of 24. Cost was £2.99 The boots caplets are a good shape that is ok for me to take without having problems swallowing on them. I took 2 caplets and waited to see if they would shift my headache like they have before. The caplets are best ... Read the complete review
by - written on 02/11/10 (Very useful, 90 readings)
Boots Ibuprofen Caplets are amongst the many brands of Ibuprofen that I have bought and used over time. I have found them to be as good as a leading brand of Ibuprofen in terms of how they worked for me. I have also found them much cheaper to buy than the branded versions and I find this to be a major plus point for these caplets. Boots Ibuprofen Caplets come in a range of pack sizes from a small 200mg caplet pack containing 16 caplets which sells for £1.29 and a 200mg caplet pack containing 24 caplets for £1.89. There are also packs containing double strength 400mg tablets which sell for £3.99 for a pack of 24 double strength caplets and £5.99 for a large 48 ... Read the complete review
Products Similar to Boots Ibuprofen Caplets
Boots Catarrh Pastilles - Cheap, easy to find, good quality. Taste awful!
Boots Hayfever and Allergy Relief - work well for my hayfever, only 99p for a weeks worth! none
Boots Hydrocortisone Ointment - Good value, does not wash off like a cream, effective on dermatitis. Have to speak to pharmacist - generally kept behind counter.
Boots Indigestion Relief Tablets - they do work for a while, cheap need to take more tablets, despite indigestion not being any worse
Boots Hayfever Relief Allergy Eye Drops - Instantly soothe irritated eyes. Provide relief from itchy eyes. None.
Boots Heat Patch - Light relief Not hot enough and come off
|More products in Health Treatment|
All these and are taken from reviews of the dooyooCommunity.
|EuroVital 7-Keto Dhea 50mg||EuroVital 7-Keto Dhea 25mg||DS Laboratories Oligo Dx Cellulite Reducing Gel|
|BleachBright Uv Teeth Whitening System (Refreshing Mint)||BleachBright Keep Bright Teeth Whitening Pen||Christopher's Original Formulas|
|DS Laboratories Nirena Optimum Feminine Hygiene|